# SDR 2008UALA06061

- Difficulty date: October 10, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 62,067 hours, 20,667 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 3R HARD TO ARM-DISARM.  DOOR 4R UPPER ARMING MECHANISM CROSSTUBE BEARINGS COMING APART, SEIZED AND CORRODED.  REPLACED ARMING LEVER CROSS TUBE FORWARD BEARING.  DOOR OPS NORMALLY.
